advertisement
Question
Posted by: annie | 2004/10/07

scared of passing out

Hi there

I struggle with panic feelings and heart palpitations.
When I was still in school it happend 2 times where it felt like I was going to faint any minute.

From those experiences I'm still scared of passing out especially when standing still in a place or infront of people or waiting in a qeue.

My problem is that I'm getting married in 3 weeks and I'm so scared that I will start to feel the pins and needles and the heart palpitation when I stand in front and I'm scared of passing out infront of everyone and ruin the day.

What can I do to get rid of this feelings and fear? this is starting to ruin the fun of my wedding

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds exactly like panic attacks, annie, which latr grow to include fear that it might happen again, even if it doesn't. During such high anxiety, your hands get sweaty, your pulse races, and you tend to breathe too fast and too deeply, which causes pins and needles. See a good psychiatrist soon for assessment. The condition responds well to medication, and behaviour therapy / CBT can be added if necessary. This doesn't need to spoil the wedding !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Mona | 2004/10/07

Because you have a fear of passing out, you most prabably worry about it, which increases the panic, increases your heart rate, you feel weird, you breathe more, you go dizzy because you are hyperventilating, and then you are scared of passing out, which starts all the syptoms all over again - it just gets worst and worst. I use to be like that when driving!!

Took a 6 month course of Lorien tablets, and it sorted it out perfectly!

The Lorien takes about 3 weeks to kick in properly, so see your GP as soon as you can.

Reply to Mona
Posted by: annie | 2004/10/07

No I struggle with this for 5 years now. I went to the doctor and he described Aropax. This help in general but not for the fear of passing out.
I'm not on any other pills.

Reply to annie
Posted by: Inc | 2004/10/07

Are you on any meds... your symptoms sound like you are on diet tablets... they usually do that.
Maybe it's wedding jitters... get some calmets.

Reply to Inc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement